MathSciNet Relay Station
MathSciNet bibliographic data
MR1115109 (92j:11044) 11F46 (11F80 11R39 14G35)
Taylor, Richard Galois representations associated to Siegel modular forms of low weight. Duke Math. J. 63 (1991), no. 2, 281–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement